# SDR ARWA980494

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT HAND HORIZONTAL STABILIZER, INBOARD LEADING EDGE HAS CORROSION.  REMOVED CORROSION.  FABRICATED REPAIR DOUBLER AND INSTALLED IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY, SRM 55-2-1 AND 51-1-20.  WORK ACCOMPLISHED UNDER ARROW AIR JW3B, WORK ORDER 970101, ITEM NR 2464, CONTROL NR 3083.
